# SDR USAA010025

- Difficulty date: January 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Sevice Dr
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 2.25 INCH BY 40 INCH, LEFT AFT ENTRY DOOR Z-ANGLE STATION 953-994, LBL 53.  REPLACED Z-ANGLE PER 51-10-1.  (M)
